Citation: Wiggy. "Moons: An Experience with Ecstasy (exp5303)". Erowid.org. Feb 22, 2001. erowid.org/exp/5303
||(pill / tablet)
My last experience on X had the worst after effects I've ever had. I bought a Moon from my friend because I was going to the Valentine's rave, which I had been planning on going to for weeks, and I knew that I would enjoy the rave more if I wigged. I was really excited about the rave, so in order to prepare myself for a really good time on X, I didn't eat anything the whole day. I had a small headache, so I took some Motrin at around 8:00pm. My sister came at midnight and said that I would have to pay for her entrance and mine so we decided to go to another club that played good wigging music too. I took the tab with water while we were driving in her boyfriend's car at around 12:45-1:00am.About 15-20 minutes later, my vision started getting blurry and I could feel it kicking in. Ten minutes after that, I was just about at my peak. While we were standing in line, before it hit me, I was shivering because it was cold outside, but when it really hit me, I didn't feel cold at all.
The club was too crowded, they weren't letting anyone in, and I was already wigging while were standing in line, so we went back to the car and the rest of my experience took place driving around what seemed like a very illuminated dream world. I got all of the same feeling as the other three times that I wigged (traces on moving objects, feeling of being in slow motion/ drifting and floating, relaxed body, emotional, etc.), but that time, I found myself talking to people that I work with, who seemed to keep bothering me which almost made me cry if my sister wouldn't have gotten my attention. She said that that probably happened because I was worried about going to work in the morning, but every time that I've wigged, I had to go to work at 8:00am. I could vividly hear what the people from work were saying and feel the atmosphere of my job.
My sister and her boyfriend dropped me off at home at about 4:45 and I was still wigging pretty good. I wanted my sister to stay with me for the night, but I couldn't understand the reason why she couldn't at the moment which made me feel really bad. I was in and out of sleep for the rest of the night and my dad got me up at 7:00am to get ready for work. I felt like my body reactions were a bit slow and I got extremely tired at about 9:30am while I was at work. I left work early because I had to go to an art award ceremony to pick up my prize, but once I saw my bed, I crashed from 1:30pm to 7:30 PM. I have never felt so tired and exhausted after being on X before.
When I woke up I was dizzy and I still wasn't hungry even though I still hadn't eaten anything. I tried to do my homework after waking up, but I couldn't concentrate on even reading one paragraph out of a textbook, so I went to sleep until I had to get ready to go to school. I had a headache,my jaws were incredibly soar from grinding my teeth, I felt dizzy, and I felt like vomiting. These horrible feelings lasted for about three days, then started to wear off. I also couldn't concentrate on my schoolwork.It's been ten days and I still constantly feel a lot more tired, sleepy, and less motivated than usual. Those feeling that lasted about three days were intense and have made me never want to do X again. Each pill has its different effects and I don't want to take any chances of having those types of effects again.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.